advertisement
Question
Posted by: Nishaad | 2011/07/22

Going off the Pill

HI. I have recently stopped taking the contraceptive, after 7 years. Feel a bit of pain/discomfort in my stomach. Can one just go off the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can just go off the Pill. The discomfort may be due to ovulation which would not have happened whiole on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/07/28

You can just go off the Pill. The discomfort may be due to ovulation which would not have happened whiole on the Pill.

Best wishes

Reply to gynaedoc
Posted by: Lindie (Midwife) | 2011/07/25

Hi Nishaad

Yes you can go off the pill but you should preferably finish your whole packet before stopping. Do not stop midway through a packet. If you already did this, its fine.

You will experience quite a few symptoms that might be very similar to period symptoms. This is normal and its just your body adjusting to the hormone changes.

Reply to Lindie (Midwife)

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement